# SDR AWXA200500559

- Difficulty date: May 14, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 41,652 hours, 16,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT DURING 8-DAY CHECK, THE AFT FLIGHT ATTENDANT FOLD OUT JUMP SEAT EMERGENCY FLASHLIGHT WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
